# SDR CA070413003

- Difficulty date: April 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 141 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Part number: B121
- Condition: Cracked
- Location: Cockpit
- Part time: 147 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLEAN UP AFTER THE REPLACEMENT OF THE FUEL GAUGE ON AC 52 MECHANIC NOTICED THAT THE CO-PILOTS BRAKE-PEDAL ASSY WAS CRACKED. AFTER DISCUSSION WITH CHIEF ENGINEER HE NOTED THAT THIS WAS THE SECOND TIME, IT HAD HAPPENED PREVIOUSLY TO AC 53. FOUND MFG HAS INITIATED A MATERIAL REVIEW BOARD, A SB WILL BE MAILED OUT. THE SB WILL REQUIRE AN IMMEDIATE VISUAL INSPECTION TO THE BRAKE PEDAL AND A VISUAL INSPECTION EVERY 100 HOURS AFTERWARDS. IF A CRACK IS FOUND OR TO TERMINATE THE SB, A DOUBLER WILL BE INSTALLED. A TEST FIXTURE WILL BE FABRICATED TO TEST THE CRACKED BRAKE PEDAL TO FIND THE RESIDUAL LOAD. THE FIXTURE WILL ALSO BE USED TO TEST A REPAIRED PEDAL AND A NEW DESIGN OF BRAKE PEDAL. (TC NR 20070413003)
